# SDR 97ZZZX437

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1980J
- Make and model: Mooney M20J
- Aircraft serial: 241000
- Engine: Lyc IO360A3B6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: O-Ring
- Part number: 951401
- Condition: Cracked
- Location: Fuel Servo
- Part time: 724 hours
- Component: Bendix, RSA5AD1
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A PRESSURE TEST OF THE ENGINE FUEL SYSTEM REVEALED A LEAK AT THE MIXTURE CONTROL SHAFT WHICH DRIPPED ON THE MUFFLER BELOW .  REPLACEMENT OF O - RINGS 953516-10 AND 951401 CURED THE LEAK.  SUBMITTER SUGGESTED CLOSE INSPECTION AND PRESSURE TESTING SHOULD EASILY FIND THIS PROBLEM.
